Volume 19 Issue 4
Dec.  2013
Turn off MathJax
Article Contents
WANG Zong-lin, LIANG Tian-yi, LIANG Bing, 2013. TRANSFER COEFFICIENT METHOD AND ITS IMPROVEMENT FOR THE CUTTING SLOPE. Journal of Geomechanics, 19 (4): 431-439.
Citation: WANG Zong-lin, LIANG Tian-yi, LIANG Bing, 2013. TRANSFER COEFFICIENT METHOD AND ITS IMPROVEMENT FOR THE CUTTING SLOPE. Journal of Geomechanics, 19 (4): 431-439.

TRANSFER COEFFICIENT METHOD AND ITS IMPROVEMENT FOR THE CUTTING SLOPE

More Information
  • Received: 2013-06-03
  • Published: 2013-12-01

Catalog

    Figures(6)  / Tables(2)

    Article Metrics

    Article views (169) PDF downloads(32) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return